# SDR DXTA2018102201583

- Difficulty date: October 22, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 1,625 hours, 1,625 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 991405616
- Part serial: 0566
- Condition: Unserviceable
- Location: Horiz Stab
- Part time: 1,625 hours, 1,083 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRI STAB TRIM FAIL EICAS AMBER MESSAGE IN FLIGHT. PERFORMED THE APPROPRIATE QRH CHECKLIST, FOLLOWED BY THE EMERGENCY/ABNORMAL PROCEDURES, FLAPS NOT IN LANDING POSITION // SIGNOFF // REMOVED THE PRIMARY STAB TRIM ACTUATOR AND INSTALL A NEW SERVCEABLE PRIMARY STAB TRIM ACTUATOR ACCOMPLISHED FOLLOW ON CHECKS AS REQUIRED OPERATIONAL CHECKS GOOD. CLOSED ACCESS AS REQUIRED MAINTENANCE ACOMPLISHED IAW AMM CH. 27-40-05 AND 27-40-00.
